On the global convergence of a class of functional differential equations with applications in neural network theory

Joy, Mark (1999) On the global convergence of a class of functional differential equations with applications in neural network theory. Journal of Mathematical Analysis and Applications, 232(1), pp. 61-81. ISSN (print) 0022-247X

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: stability, delay, dynamics
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 29 May 2012 13:03
Last Modified: 29 May 2012 13:03
URI: http://eprints.kingston.ac.uk/id/eprint/13587

Actions (Repository Editors)

Item Control Page Item Control Page